Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Linear convolution integral equations with asymptotically almost periodic solutions

Authors: G. S. Jordan, W. R. Madych and R. L. Wheeler
Journal: Proc. Amer. Math. Soc. 78 (1980), 337-341
MSC: Primary 45E10
MathSciNet review: 553371
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mu $ be a bounded Borel measure and f be asymptotically almost periodic. Conditions are found which ensure that certain bounded solutions of the linear convolution integral equation $ g \ast \mu = f$ are asymptotically almost periodic. This result is also extended to the case where the measure $ \mu $ is replaced by a tempered distribution $ \tau $ for which convolution with bounded functions makes sense.

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Un théorème sur les fonctions bornées et uniformément continues sur l'axe réel, Acta Math. 77 (1945), 127-136. MR 0012701 (7:61f)
  • [2] -, Sur une classe de fonctions presque-périodiques, C. R. Acad. Sci. Paris 255 (1947), 326-328. MR 0021146 (9:29f)
  • [3] S. Bochner, A new approach to almost periodicity, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 2039-2043. MR 0145283 (26:2816)
  • [4] R. Doss, On the almost periodic solutions of a class of integro-differential-difference equations, Ann. of Math. (2) 81 (1965), 117-123. MR 0170169 (30:408)
  • [5] R. E. Edwards, Functional analysis, Holt, Rinehart and Winston, New York, 1965. MR 0221256 (36:4308)
  • [6] A. M. Fink, Almost periodic differential equations, Lecture Notes in Math., vol. 377, Springer-Verlag, Berlin, 1974. MR 0460799 (57:792)
  • [7] A. M. Fink and W. R. Madych, On certain bounded solutions of $ g \ast \mu = f$, Proc. Amer. Math. Soc. 75 (1979), 235-242. MR 532143 (80f:45001)
  • [8] G. S. Jordan and R. L. Wheeler, Linear integral equations with asymptotically almost periodic solutions, J. Math. Anal. Appl. 52 (1975), 454-464. MR 0410311 (53:14061)
  • [9] J. J. Levin and D. F. Shea, On the asymptotic behavior of the bounded solutions of some integral equations, I, II, III, J. Math. Anal. Appl. 37 (1972), 42-82; 288-326; 537-575. MR 0306849 (46:5971)
  • [10] B. Lewitan, On an integral equation with an almost periodic solution, Bull. Amer. Math. Soc. 43 (1937), 677-679. MR 1563616

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45E10

Retrieve articles in all journals with MSC: 45E10

Additional Information

Keywords: Convolution integral equation, asymptotically almost periodic, tempered distribution
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society